# SDR DALA2024021502263

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 92,380 hours, 37,284 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 685 ON DESCENT FROM CRUISE FLT DECK CREW NOTED A BURNING SMELL LIKE AN OVEN HEATED MOTOR OR SLIGHTLY ELECTRICAL. CALLED F/A'S AND THEY HAD LEFT AN OVEN ON BUT THE SMELL DIDNT SEEM TO COME FROM THERE. FIRST CLASS ROW 1 PASSENGER DIDNT NOTE ANY SMELL. F/A ALSO DIDNT NOTE A SMELL. SMELL DISSIPATED AFTER 5 MINUTES. CORRECTIVE ACTION: T/S INSTALLED NEW SUPPLY FAN FILTER, FOUND R3 WINDOW DELAMINATED, R/R R3 WINDOW REF B757 AMM 56-11. R/R WINDOW HEAT CONTROLER. C/W ALL NO GO ODI PREVENTION STEPS. (5038030)
